岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2020, Vol. 42 Issue (9): 1696-1704    DOI: 10.11779/CJGE202009014
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
基于统计损伤原理的岩石加速蠕变模型研究
刘文博1,3, 张树光*1,2, 陈雷3, 孙博一3, 路平平3
1.广西岩土力学与工程重点实验室,广西 桂林 541004;
2.桂林理工大学土木与建筑工程学院,广西 桂林 541004;
3.辽宁工程技术大学土木工程学院,辽宁 阜新 123000
Accelerated creep model for rock based on statistical damage principle
LIU Wen-bo1,3, ZHANG Shu-guang1,2, CHEN Lei3, SUN Bo-yi3, LU Ping-ping3
1. Guangxi Key Laboratory of Geomechanics and Geotechnical Engineering, Guilin 541004, China;
2. School of Civil and Architectural Engineering, Guilin University of Technology, Guilin 541000, China;
3. School of Civil Engineering, Liaoning Technical University, Fuxin 123000, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6